Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 25, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 13, 2014, 9:44 PM CDT for Williamson County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2014, 9:44 PM CDT (02:44 UTC)
- Expired
- Apr 13, 2014, 10:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
County Williamson County, TX
The radar
The Ft Hood radar (KGRK), 7 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.7 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1547 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 891 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 7.0
The text
As transmitted, in the capitals the NWS used until 2016.
056
WUUS54 KEWX 140244
SVREWX
TXC491-140330-
/O.NEW.KEWX.SV.W.0025.140414T0244Z-140414T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
944 PM CDT SUN APR 13 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WILLIAMSON COUNTY...
* UNTIL 1030 PM CDT.
* AT 940 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BARTLETT... OR 11 MILES NORTH OF GRANGER...AND MOVING
SOUTHEAST AT 30 MPH. THE STORM WILL MOVE ALONG THE
BELL...WILLIAMSON COUNTY LINE.
* SOME LOCATIONS IN THE WARNING INCLUDE GRANGER DAM. OTHER LOCATIONS
IN THE WARNING INCLUDE BARTLETT...GRANGER...LANEPORT...AND HARE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3083 9751 3083 9749 3081 9744 3075 9728
3071 9725 3059 9721 3076 9761 3086 9756
TIME...MOT...LOC 0241Z 294DEG 28KT 3086 9743
$$3 follow-up statements
522
WWUS54 KEWX 140258
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
958 PM CDT SUN APR 13 2014
TXC491-140330-
/O.CON.KEWX.SV.W.0025.000000T0000Z-140414T0330Z/
WILLIAMSON TX-
958 PM CDT SUN APR 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR EAST CENTRAL WILLIAMSON COUNTY...
AT 954 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES EAST OF
BARTLETT...OR 10 MILES NORTHEAST OF GRANGER...MOVING SOUTHEAST AT 30
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRANGER
DAM...HOXIE...LANEPORT...SANDOVAL AND HARE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3076 9752 3079 9750 3081 9749 3081 9744
3075 9728 3071 9725 3059 9721 3072 9752
TIME...MOT...LOC 0257Z 294DEG 28KT 3081 9730
$$521
WWUS54 KEWX 140315
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1015 PM CDT SUN APR 13 2014
TXC491-140330-
/O.CON.KEWX.SV.W.0025.000000T0000Z-140414T0330Z/
WILLIAMSON TX-
1015 PM CDT SUN APR 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR EAST CENTRAL WILLIAMSON COUNTY...
AT 1014 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHEAST
OF LANEPORT...OR 11 MILES NORTHWEST OF ROCKDALE...MOVING SOUTHEAST AT
30 MPH.
LAT...LON 3068 9739 3073 9741 3076 9740 3079 9737
3075 9728 3071 9725 3059 9721
TIME...MOT...LOC 0315Z 294DEG 28KT 3075 9715
$$746
WWUS54 KEWX 140326
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1026 PM CDT SUN APR 13 2014
TXC491-140336-
/O.CAN.KEWX.SV.W.0025.000000T0000Z-140414T0330Z/
WILLIAMSON TX-
1026 PM CDT SUN APR 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WILLIAMSON COUNTY
IS CANCELLED...
LAT...LON 3068 9739 3073 9741 3076 9740 3079 9737
3075 9728 3071 9725 3059 9721
TIME...MOT...LOC 0326Z 294DEG 28KT 3072 9706
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 7:41 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Apr 13, 7:41 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 741 PM CDT SUN APR 13 2014 .UPDATE... BASED ON THE CURRENT RADAR TRENDS...REMOVED POP OVER THE FAR WEST THE REST OF THE EVENING. LEFT IN SLIGHT AND CHANCE POP FOR OUR NORTHERN MOST AREAS THE REST OF TONIGHT WITH CONTINUED MENTION OF POSSIBLE SEVERE. WATCHING ONE LONE SEVERE STORM APPROACHING COPPERAS COVE. ITS BEEN A RIGHT MOVER FOR SEVERAL HOURS AND MAY CLIP PART OF THE NORTHERN EDGES OF BURNET...WILLIAMSON...AND/OR LEE COUNTIES IF IT MAKES IT THAT FAR SOUTHEAST. STILL THE POSSIBILITY OF REDEVELOPMENT LATER TONIGHT WITH THE APPROACHING COLD FRONT. OVERALL CHANCES REMAIN LOW HOWEVER. && .PREV DISCUSSION... /ISSUED 631 PM CDT SUN APR 13 2014/ AVIATION... /00Z TAFS/ MODERATE SOUTHERLY FLOW CONTINUES ACROSS THE REGION. DRY LINE REMAINS WEST OF THE REGION AND SHOWERS AND THUNDERSTORMS HAVE TRIED TO FIRE...BUT JUST CANNOT GET GOING DUE TO STRONG CAP. STRONG COLD FRONT IS LOCATED ACROSS THE SOUTHERN PORTIONS OF THE PANHANDLE. THE FRONT WILL MOVE SOUTH OVERNIGHT AND ARRIVE IN OUR AREA 12Z-14Z. COULD SEE SOME SHOWERS AHEAD OF THE FRONT TONIGHT AND EVEN BEHIND THE FRONT BUT LOOKING LESS LIKELY FOR THUNDER AT THIS TIME. VFR CONDITIONS WILL BECOME MVFR 03Z-05Z THEN IFR 07Z- 08Z. AFTER COLD FRONT MOVES THROUGH 12Z-13Z CEILINGS WILL BECOME MVFR THEN AFTER 18Z BACK TO VFR. SOUTHERLY WINDS AT 10 TO 15 KNOTS AHEAD OF COLD FRONT. AFTER FROPA NORTHERLY WINDS WILL INCREASE TO 25-35 KNOTS WITH GUSTS TO NEAR 40 KNOTS. EXPECT WINDS TO DECREASE AFTER 03Z TUESDAY TO NEAR 15 KNOTS. PREV DISCUSSION... /ISSUED 343 PM CDT SUN APR 13 2014/ SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)... RAPID THUNDERSTORM DEVELOPMENT HAS BEEN OCCURRING ALONG THE DRYLINE AS IT'S BEEN PUSHING EASTWARD ACROSS WEST CENTRAL/NORTH CENTRAL TEXAS THIS AFTERNOON. DUE TO THE RAPID INTENSIFICATION OF STORMS ALONG THE DRYLINE...SPC HAS EXPANDED THE SLIGHT RISK AREA FARTHER WEST/SOUTHWEST TO ACCOUNT FOR THE TAIL-END OF THE DRYLINE ANTICIPATED TO REACH INTO VAL VERDE COUNTY BEFORE RETREATING WESTWARD TONIGHT. THUNDERSTORMS WILL DECREASE IN INTENSITY THIS EVENING WITH THE LOSS OF DAYTIME HEATING...BUT A FEW SHOWERS AND THUNDERSTORMS COULD LINGER INTO THE OVERNIGHT HOURS ACROSS OUR FAR NORTHEASTERN AREAS AS AN UPPER LEVEL SHORT-WAVE TROUGH MOVES INTO EAST TEXAS. DESPITE THE LULL IN ACTIVITY OVERNIGHT...A SECOND ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED MONDAY MORNING AHEAD OF THE COLD FRONT. THE COLD FRONT IS EXPECTED TO REACH THE HILL COUNTRY AROUND SUNRISE...THEN REACH THE SOUTHERN PORTIONS OF THE CWA BEFORE NOON. THE POST-FRONTAL ENVIRONMENT APPEARS TO BE CONDUCIVE FOR AT LEAST A CHANCE OF SHOWERS. OTHERWISE...CHANCES FOR RAIN WILL END FROM NORTHWEST TO SOUTHEAST THROUGHOUT THE DAY. BREEZY NORTH WINDS WILL SPREAD ACROSS THE REGION BEHIND THE FRONT. A WIND ADVISORY WILL BE IN EFFECT FROM 7 AM UNTIL 7 PM MONDAY. THE STRONG NORTHERLY WINDS AT THE SURFACE AND ALOFT WILL ALLOW A MUCH DRIER AND COOLER AIRMASS TO FILTER INTO THE AREA DURING THE DAY ON MONDAY. TEMPERATURES ARE EXPECTED TO REMAIN STEADY OR SLOWLY FALL DURING THE AFTERNOON. WINDS WILL BEGIN TO DECREASE AND BECOME LESS GUSTY MONDAY NIGHT. LONG TERM (TUESDAY THROUGH SUNDAY)... SURFACE HIGH PRESSURE WILL MOVE INTO THE REGION IN THE WAKE OF THE FRONT. THE RIDGING AND NORTHERLY WINDS WILL ALLOW COOL AND DRY AIR TO CONTINUE TO SPILL INTO THE REGION MONDAY NIGHT AND TUESDAY. TEMPERATURES TUESDAY MORNING WILL BE MUCH COOLER THAN WE HAVE HAD THE PAST SEVERAL DAYS. LOWS WILL FALL TO THE MID TO UPPER 30S ACROSS MOST OF THE AREA...WITH PORTIONS OF THE HILL COUNTRY FALLING INTO THE LOW 30S. THERE IS THE POTENTIAL FOR SPOTTY BRIEF FREEZING TEMPERATURES ACROSS THE HILL COUNTRY TUESDAY MORNING. ANY AREAS WHICH DO REACH FREEZING WILL WARM UP QUICKLY AFTER SUNRISE UNDER CLEAR SKIES. TUESDAY AFTERNOON WILL BE SUNNY AND MILD AS SURFACE HIGH PRESSURE AND LIGHT NORTHERLY WINDS PREVAIL. THE SFC RIDGE WILL BEGIN TO SHIFT TO THE EAST ON TUESDAY...ALLOWING ONSHORE FLOW TO RETURN TUESDAY NIGHT. DESPITE THE RETURN OF SOUTHEASTERLY WINDS...MOISTURE RETURN WILL BE SLOW. CLEAR SKIES AND LIGHT WINDS ARE EXPECTED TUESDAY NIGHT...BRINGING ANOTHER CHILLY MORNING ON WEDNESDAY. WARM SOUTHERLY WINDS WILL ENABLE A WARMING AND MOISTENING TREND THROUGH THE MIDDLE OF THE WEEK. MODELS HAVE COME INTO A LITTLE BETTER AGREEMENT WITH THE UPPER PATTERN DURING THE LATTER HALF OF THE WEEK...BUT THERE ARE STILL INCONSISTENCIES AMONG THE MODELS AS WELL AS FROM RUN TO RUN. THE OVERALL CONSENSUS SHOWS TROUGHING DEVELOPING TO OUR NORTHWEST DEVELOPING MID-WEEK...ENHANCING THE MOISTURE ADVECTION ACROSS OUR AREA. THE TROUGH WILL EVENTUALLY MOVE EAST ACROSS THE PLAINS STATES AND SENDS A COLD FRONT INTO SOUTHERN TEXAS BY FRIDAY. THIS SCENARIO WOULD LEAD TO A CHANCE FOR SHOWERS AND THUNDERSTORMS MAINLY ACROSS EASTERN PORTIONS OF THE REGION WHERE MOISTURE DEPTH IS GREATEST. MODELS HAVEN'T BEEN STELLAR SO FAR THIS SEASON WITH FRONTAL SYSTEMS...SO SEVERAL CHANGES TO THE EXTENDED PERIOD ARE EXPECTED. FIRE WEATHER... ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS AT LEAST A PORTION OF THE REGION EACH DAY THROUGH WEDNESDAY. PLEASE SEE THE FIRE WEATHER DISCUSSION FWFEWX PRODUCT FOR ADDITIONAL DETAILS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 63 67 39 66 42 / 20 50 0 0 0 AUSTIN BERGSTROM INTL AIRPORT 64 67 34 66 35 / 20 50 0 0 0 NEW BRAUNFELS MUNI AIRPORT 66 68 36 67 38 / 10 50 0 0 0 BURNET MUNI AIRPORT 54 58 34 64 39 / 20 20 0 0 0 DEL RIO INTL AIRPORT 64 65 40 72 44 / 10 10 0 0 0 GEORGETOWN MUNI AIRPORT 56 59 35 64 40 / 30 40 0 0 0 HONDO MUNI AIRPORT 67 68 37 70 38 / 10 30 0 0 0 SAN MARCOS MUNI AIRPORT 65 68 36 67 38 / 20 50 0 0 0 LA GRANGE - FAYETTE REGIONAL 67 69 37 64 39 / 20 60 0 0 0 SAN ANTONIO INTL AIRPORT 67 69 40 67 41 / 10 50 0 0 0 STINSON MUNI AIRPORT 70 70 41 69 40 / 10 50 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 7 AM TO 7 PM CDT MONDAY FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && MESOSCALE/AVIATION...10 SYNOPTIC/GRIDS...09 PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, Apr 13, 7:54 PM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 754 PM CDT SUN APR 13 2014 TXZ171>173-183>194-202>209-217>225-228-141100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 754 PM CDT SUN APR 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STRONG COLD FRONT WILL MOVE THROUGH THE REGION ON MONDAY. AHEAD OF THE COLD FRONT...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS REMAINS POSSIBLE. HOWEVER...THESE STORMS ARE NOT EXPECTED TO BE SEVERE. VERY WINDY CONDITIONS WILL OCCUR BEHIND THE FRONT AS NORTHERLY WINDS STEADILY INCREASE THROUGHOUT THE DAY. A WIND ADVISORY IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS ON MONDAY FOR NORTHERLY WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH. IN ADDITION...WITH DRY AND WINDY WEATHER BEHIND THE FRONT...A FEW HOURS OF ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE FOR AREAS WEST OF U.S. HIGHWAY 83. WINDS WILL DIMINISH AND MUCH COLDER AIR WILL MOVE INTO THE REGION MONDAY NIGHT...RESULTING IN OVERNIGHT LOW TEMPERATURES THAT WILL DROP WELL BELOW NORMAL. THE COLDEST TEMPERATURES ARE EXPECTED ACROSS THE HILL COUNTRY WHERE NEAR FREEZING TEMPERATURES ARE POSSIBLE. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED TUESDAY AFTERNOON FOR AREAS ALONG AND WEST OF HIGHWAY 281 DUE TO LOW HUMIDITIES. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE WEDNESDAY AFTERNOON AND EVENING WEST OF HIGHWAY 83 DUE TO LOW HUMIDITIES AND INCREASING SOUTH WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Apr 13, 9:16 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
916 PM CDT SUN APR 13 2014
TXZ173-140315-
WILLIAMSON-
916 PM CDT SUN APR 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILLIAMSON COUNTY
UNTIL 1015 PM CDT...
AT 912 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM ABOUT 5 MILES WEST OF SALADO...MOVING SOUTHEAST
AT 25 MPH.
WHILE THE CORE OF THE STORM SHOULD REMAIN NORTH OF WILLIAMSON
COUNTY...GUSTY OUTFLOW WINDS UP TO 50 MPH ARE POSSIBLE IN THE
NORTHEASTERN PART OF WILLIAMSON COUNTY...RIGHT ALONG THE BELL COUNTY
LINE.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
GRANGER...
JARRELL...
BARTLETT...
GRANGER DAM...
THEON...
WALBURG...
SCHWERTNER...
WATERLOO...
LANEPORT...
HARE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3074 9727 3071 9725 3060 9720 3059 9721
3070 9766 3086 9759
TIME...MOT...LOC 0212Z 302DEG 20KT 3094 9761The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 9:16 PM CDT | Special Weather Statement | EWX | Williamson | 59 min |
| Apr 14, 7:57 AM CDT | Special Weather Statement | EWX | Blanco | 48 min |
| Apr 14, 8:10 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays | 50 min |
| Apr 14, 8:37 AM CDT | Special Weather Statement | EWX | Gillespie | 38 min |
| Apr 14, 8:41 AM CDT | Special Weather Statement | EWX | Uvalde | 64 min |
| Apr 14, 8:57 AM CDT | Special Weather Statement | EWX | Williamson | 48 min |
| Apr 14, 9:12 AM CDT | Severe Thunderstorm Warning | EWX | Medina | 48 min |
| Apr 14, 9:18 AM CDT | Special Weather Statement | EWX | Blanco | 42 min |
| Apr 14, 9:29 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays, Kendall | 46 min |
| Apr 14, 9:39 AM CDT | Special Weather Statement | EWX | Williamson | 36 min |
| Apr 14, 9:52 AM CDT | Special Weather Statement | EWX | Bexar | 38 min |
| Apr 14, 10:05 AM CDT | Special Weather Statement | EWX | Wilson | 40 min |
| Apr 14, 10:09 AM CDT | Special Weather Statement | EWX | Medina | 36 min |
| Apr 14, 10:10 AM CDT | Special Weather Statement | EWX | Travis | 50 min |
| Apr 14, 10:17 AM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis | 43 min |
| Apr 14, 10:35 AM CDT | Severe Thunderstorm Warning | EWX | Travis | 40 min |
| Apr 14, 10:47 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Guadalupe, Karnes, Wilson | 58 min |
| Apr 14, 11:04 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Travis | 41 min |
| Apr 14, 11:24 AM CDT | Special Weather Statement | EWX | Medina | 51 min |
| Apr 14, 11:33 AM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Zavala | 42 min |
| Apr 14, 11:37 AM CDT | Special Weather Statement | EWX | Lavaca | 38 min |
| Apr 14, 11:46 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 44 min |
| Apr 14, 12:15 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Medina | 45 min |
| Apr 14, 12:25 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 50 min |
| Apr 14, 12:56 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Wilson | 49 min |
| Apr 14, 1:46 PM CDT | Special Weather Statement | EWX | Gonzales | 44 min |
| Apr 14, 2:03 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales | 42 min |
| Apr 14, 2:45 PM CDT | Special Weather Statement | EWX | Lavaca | 45 min |
| Apr 14, 3:15 PM CDT | Special Weather Statement | EWX | Lavaca | 30 min |
| Apr 14, 3:59 PM CDT | Freeze Warning | EWX | Burnet, Edwards, Gillespie, Kerr, Llano, Real | 18 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.